# SDR DALA2016060904462

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER FWD CORNER OF LT RING PAN BETWEEN BS 788 TO Y=807, 845 TO  864, 1003 TO 984 AT INTERNAL STRUCTURE OF CABIN.  RING PAN LT OF CORNER FWD UPPER WERE REPAIRED IAW SRM 53-05, FIG 122 AND ER/A 487747-14 MA REV "A",  493648-14 MA REV A.
